# SDR DALA2023070405369

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT OF MAIN ENTRANCE DOOR FROM STA Y=162 TO STA Y=194 & LBL 54 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00381: CORROSION LEVEL 2. SUPPORT WAS FABRICATED AND REPLACED PER DWG S00074, B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2847508)
